BibTeX record journals/amc/AliDA18

download as .bib file

@article{DBLP:journals/amc/AliDA18,
  author       = {Akbar Ali and
                  Zhibin Du and
                  Muhammad Ali},
  title        = {A note on chemical trees with minimum Wiener polarity index},
  journal      = {Appl. Math. Comput.},
  volume       = {335},
  pages        = {231--236},
  year         = {2018},
  url          = {https://doi.org/10.1016/j.amc.2018.04.051},
  doi          = {10.1016/J.AMC.2018.04.051},
  timestamp    = {Tue, 21 Mar 2023 21:07:37 +0100},
  biburl       = {https://dblp.org/rec/journals/amc/AliDA18.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics